RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 40, Number 10  


Ordinary Differential Equations
Periodic translation operators and quasiperiodic curves
A. P. Afanas'ev, S. M. Dzyuba
1299
Duck trajectories in multidimensional singularly perturbed systems with a single fast variable
A. S. Bobkova
1305
A random attractor of a stochastically perturbed evolution inclusion
A. V. Kapustyan
1314
A description of exponent sets of a solution of a Pfaffan linear system with trivial characteristic sets
E. N. Krupchik
1319
Time symmetry preserving perturbations of differential systems
V. V. Mironenko
1325
Exponential stability of periodic delay differential equations
Yu. N. Smolin
1333
On some classes of solutions of two-dimensional multifrequency quasilinear differential systems
S. A. Shchegolev
1342

Partial Differential Equations
Rotating structures in a parabolic functional-differential equation
E. P. Belan, O. B. Lukova
1348
Contrast structures of variable type in quasilinear parabolic equations
A. B. Vasil'eva, O. E. Omel'chenko
1358
A boundary value problem for equations whose order degenerates along the perpendicular lines of change of type
Z. M. Zainulabidova
1374
A modifed Frankl–Morawetz problem on a transonic flow past an airfoil
A. G. Kuz'min
1379
Uniqueness of the solution of the Cauchy problem for some differential-difference parabolic equations
A. B. Muravnik
1385
Generalized solvability of parabolic systems with nonhomogeneous transmission conditions of nonideal contact type
D. A. Nomirovskii
1390
Nonexistence of nontrivial solutions for a class of boundary value problems
Al. S. Tersenov
1400
A problem for a mixed-type equation of the second kind
R. S. Khairullin
1405
Fourier quasi-integral expansions of functions and their applications to the solution of boundary value problems
A. S. Kholodovskii, S. E. Kholodovskii
1412

Short Communications
On the spectrum of operators associated with uniformly well-posed problems
V. M. Bruk, V. A. Krys'ko
1417
A problem with nonlocal conditions on characteristics for the moisture transfer equation
S. V. Efimova, O. A. Repin
1419
A boundary value problem with an involutive shift in the boundary condition
A. N. Zarubin
1423
Solvability of a nonlocal boundary value problem and the smoothness of the domain
J. V. Kapanadze
1426
Well-posedness of the Cauchy problem for an inclusion
I. V. Mel'nikova
1430

Obituary
Veniamin Petrovich Myasnikov
V. A. Il'in, V. A. Levin, M. A. Guzev, V. P. Maslov, E. I. Moiseev
1434
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019